# SDR CALA2019020400210

- Difficulty date: February 4, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 34,186 hours, 18,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LEFT SILL BEAM AT Y1732 FR68 HAS CORROSION AROUND FASTENER HOLE. INSTALLED AND REPAIR AT SILL BEAM AT AFT WET AREA AT Y 1732, IAW SRM 53-41-14-300-001 FIG 01 PAGE 8-15.
